# SDR SWAA2022010449296

- Difficulty date: December 1, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 42 W.L. 160. MARKED. ; / [01] UPDATE MEASUREMENT TABLE; [02] VALIDATED SRM 57-10-10-2R-5 REPAIR 5 TO BE CORRECT REPAIR; [16] INSTALLED REPAIR PARTS BS 663 RBL35-65 PER SRM 51-40-02-0G-0; SRM 57-10-10-2R-5 REPAIR 5 AND DWG 111A1000.; [17] RII- VERIFIED CORRECTIVE ACTION 16. IN-TANK FASTENERS REQUIRE CAP SEAL.; [18] CAP SEAL OF FASTENRES IN-TANK WILL BE UNDER TTG8Q009LBHV BS 663 RBL 35-65.; [19] APPLIED SEALING AROUND REPAIR AREA REP.5 BS 663 RBL 35-65 WL 160 IAW SRM 57-10-10-2R-5 REP.5.; [20] VERIFIED CORRECTIVE ACTIONS STEPS 18;19.; [21] APPLIED CIC ON REPAIR AREA BS 663 RBL 35-65 WL 160 IAW SRM 57-10-10-2R-5 REP.5.; [22] VERIFIED CIC APPLIED TO REPAIR AREA STRUCTURE AT BS663 RBL35-65 PER SRM 57-10-10-2R-5 REP.5.; [23] VERIFIED RII INSPECTION STEPS ARE COMPLETE; [24] WORKSCOPE COMPLETE FOR BS 663 VAPOR BARRIER UPPER ATTACH ANGLE COMPLETE PER SRM 57-10-10-2R-5 REP.5 AND DWG 111A1000.
